# SDR DALA2022013100600

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,909 hours, 24,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW;HOLE #14 SCRATCH ON FITTING BTW 5 OCLOCK POSITION, HOLE #17 CORROSION ON SKIN BTW 8 OCLOCK POSITION AND SCRATCHES ON SKIN AND FITTING BTW 11 TO 1 OCLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00204. AREA WAS REPAIRED PER ETI-57-22-005 REV 2 AND ER/A 584721-14AD REV C SECTION V: PERMANENT REPAIR. (2101413)
